Alert archive / Illinois / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 85, NWS Lincoln, IL

April 14, 2006Logan County, Sangamon County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Apr 14, 2006, 9:50 AM CDT for Logan County, Sangamon County, Illinois. It was in force for 44 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 14, 2006, 9:50 AM CDT (14:50 UTC)
Expired
Apr 14, 2006, 10:34 AM CDT
In force
44 min
Issued by
NWS Lincoln, IL
Area
Counties, with a storm outline in the text

Counties Logan County, IL, Sangamon County, IL

The radar

The Lincoln radar (KILX), 22 km from the middle of the area, began a volume at 14:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 14, 10:15 AM CDTHAIL 0.75Mount Pulaski, ILPENNY SIZE HAIL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 14, 9:15 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 2.8 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2006-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1011 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2006-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 254 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1011 J/kg
Mixed-layer CIN
-195 J/kg
Mixed-layer LCL
1797 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
254 m²/s²
0-3 km storm-relative helicity
194 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KILX 141450
SVRILX
ILC107-167-141545-
/O.NEW.KILX.SV.W.0085.060414T1450Z-060414T1545Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
950 AM CDT FRI APR 14 2006

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN LOGAN COUNTY IN CENTRAL ILLINOIS.
  NORTHEASTERN SANGAMON COUNTY IN CENTRAL ILLINOIS.

* UNTIL 1045 AM CDT

* AT 944 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 7 MILES
  NORTHWEST OF WILLIAMSVILLE...OR ABOUT 13 MILES SOUTH OF MASON
  CITY...AND WAS MOVING EAST AT 60 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CORNLAND...
  MOUNT PULASKI...
  CHESTNUT...

OTHER LOCATIONS IN THE WARNING INCLUDE...ELKHART AND BROADWELL.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING...BUT STAY AWAY FROM WINDOWS.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 4009 8959 3998 8959 3997 8968 3993 8968
      3988 8924 4006 8914

$$

AUTEN
2 follow-up statements
000 
WWUS53 KILX 141522
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1022 AM CDT FRI APR 14 2006

ILC107-167-141545-
/O.CON.KILX.SV.W.0085.000000T0000Z-060414T1545Z/
SANGAMON-LOGAN-
1022 AM CDT FRI APR 14 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 AM CDT
FOR NORTHEASTERN SANGAMON AND SOUTHEASTERN LOGAN COUNTIES...

AT 1017 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM LOGAN COUNTY TO SANGAMON
COUNTY...OR ALONG A LINE EXTENDING FROM 11 MILES SOUTHEAST OF LINCOLN
TO 17 MILES WEST OF DECATUR...MOVING EAST AT 35 MPH.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 4005 8925 3990 8934 3988 8924 4006 8914

$$

GOETSCH
000 
WWUS53 KILX 141534
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1034 AM CDT FRI APR 14 2006

ILC107-167-141544-
/O.CAN.KILX.SV.W.0085.000000T0000Z-060414T1545Z/
SANGAMON-LOGAN-
1034 AM CDT FRI APR 14 2006

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTHEASTERN SANGAMON
AND SOUTHEASTERN LOGAN COUNTIES HAS BEEN CANCELLED...

AT 1028 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD MOVED OUT OF
THE AREA...THUS THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 3 PM. REMAIN 
ALERT TO THE POSSIBILITY OF MORE SEVERE WEATHER.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 4005 8925 3990 8934 3988 8924 4006 8914

$$

GOETSCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 5:20 AM CDT, 4 hours 30 minutes earlier.

Area forecast discussion, Apr 14, 5:20 AM CDT, 4 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
520 AM CDT FRI APR 14 2006

.DISCUSSION...
THUNDERSTORM CHANCES WILL CONTINUE AGAIN THIS AFTERNOON AND THIS
EVENING AS ANOTHER WEAK DISTURBANCE INTERACTS WITH VARIOUS
BOUNDARIES IN THE AREA LEFT OVER FROM THIS MORNINGS MCS.  ANOTHER
ROUNDS LOOKS LIKELY SATURDAY AFTERNOON AND EVENING AS A STRONG UPPER
DISTURBANCE EJECTS FROM THE DESERT SOUTHWEST.

SHORT TERM...TODAY THROUGH SUNDAY.
BUSY NIGHT... DUE TO TIME CONSTRAINTS WITH SVR WX... FOCUSED ONLY ON
THE SHORT TERM THIS SHIFT.  APOLOGIES FOR RUNNING A LITTLE BEHIND
THE NORMAL SCHEDULE.

REGIONAL RADARS EARLY THIS MORNING ARE FASCINATING... SHOWING
BOUNDARIES ABOUND ACROSS THE MIDWEST IN THE WAKE OF THE DEPARTING
MCS.  UPPER SHORTWAVE IS EVIDENT ON WATER VAPOR ENTERING SOUTH
DAKOTA.  OUT AHEAD OF THIS UPPER SYSTEM... SFC CYCLOGENESIS IS
TAKING PLACE ALONG THE KS/NE BORDER THIS MORNING.  THIS HAS RESULTED
IN DEEPENING SOUTHERLY FLOW ADVECTING WARMER/MOISTER AIR ACROSS MO
AND INTO IOWA.

CHECK OUT THE THE DMX AND DVN RADARS... BOTH CLEARLY SHOW WHAT SEEMS
TO BE THE LARGER-SCALE QUASI-STATIONARY FRONT ASSOCIATED WITH THE
DEVELOPING PLAINS LOW.  THE LATEST RUC SHOWS THIS FRONT SHOULD STALL
OUT ACROSS NORTHERN ILLINOIS LATER THIS MORNING... THEN SLOWLY DRIFT
SOUTHEASTWARD THIS AFTERNOON ALONG WITH THE SFC LOW.  MEANWHILE... A
NUMBER OF LEFTOVER BOUNDARIES NOT SO EASILY DETECTED WILL LIKELY
REMAIN ACROSS CENTRAL ILLINOIS.  OUT AHEAD OF THIS FRONT... LOW
LEVEL SOUTHWEST FLOW WILL CONTINUE TO ADVECT WARM/MOIST AIR INTO THE
REGION.

MODELS... ESPECIALLY THE ETA... ARE AGAIN A LITTLE TOO EXCITED WITH
SFC DEWPOINTS FOR THIS AFTERNOON... AS OBSERVED 00Z SOUNDINGS
UPSTREAM AS WELL AS FORECAST SOUNDINGS INDICATE RELATIVELY DRY AIR
IN THE BOUNDARY LAYER WILL LIKELY MIX OUT SFC DEWPOINTS... BUT UPPER
50S TO LOWER 60S SEEM REASONABLE.  MODIFYING ETA SOUNDINGS INDICATE
CAPE OF 1500-2000 J/KG WILL DEVELOP ACROSS THE AREA BY AFTERNOON.

SHEAR VALUES APPEAR TO BE A LITTLE LESS IMPRESSIVE FOR THIS
AFTERNOON... BUT 0-6KM SHEAR IS SUFFICIENT FOR POSSIBLE SUPERCELLS.
MORE OR LESS UNIDIRECTIONAL PROFILE WOULD SUGGEST EVENTUAL EVOLUTION
INTO LINES AND SEGMENTS.  AT THIS TIME... LARGE HAIL AND DAMAGING
WINDS APPEAR TO BE THE PRIMARY THREATS... AS DRIER LOW LEVEL AIR MAY
ENHANCE DOWNDRAFTS.

MORE SIGNIFICANT SYSTEM GETS ORGANIZED OVER THE PLAINS SATURDAY
MORNING AS STRONG SHORTWAVE EJECTS FROM THE DESERT SOUTHWEST.
BOUNDARY WILL LIKELY HAVE SHIFTED SOUTH OF US BY THEN... ALTHOUGH
THIS WILL BE HIGHLY DEPENDANT ON THIS AFTERNOONS CONVECTION.
THUNDERSTORMS SHOULD BREAK OUT ALONG AND NORTH OF THIS BOUNDARY
SATURDAY AFTERNOON... THEN INCREASE IN COVERAGE AS THE LLJ ENHANCES
OVERNIGHT AS THE SFC AND UPPER LOW BOTH APPROACH FROM THE WEST.

SFC LOW SHOULD MOVE RIGHT ALONG THE BOUNDARY SUNDAY... AND MODEL
DISCREPANCIES HAVE ARISEN HERE AS WELL.  LOW TRACK WILL BE LINKED TO
WHERE THE BOUNDARY SETS UP... WHICH OF COURSE WILL BE DECIDED BY
MESOSCALE FACTORS.  EITHER WAY... SHOWERS AND THUNDERSTORMS WILL
CONTINUE ON SUNDAY.  SEVERE THREAT WILL LIKELY DEPEND ON HOW MUCH
INSTABILITY REMAINS IN PLACE AFTER ANOTHER ROUND OF OVERNIGHT
CONVECTION.  POSITION OF THE WARM FRONT AND SFC LOW TRACK DOES MAKE
ONE A BIT LEERY.

LONG TERM...MONDAY THROUGH THURSDAY.
NO CHANGES MADE TO THE LONG TERM.

.CLIMATE...
WITH HIGHS EXPECTED IN THE MIDDLE AND UPPER 80S THIS AFTERNOON...
LOOKS LIKE A FEW RECORDS MAY BE IN DANGER.  HERE ARE A FEW CURRENT
STANDING RECORDS WHICH MAY IN JEOPARDY...

STATION             RECORD HIGH     YEAR SET
SPRINGFIELD - SPI   86              2003
LINCOLN - ILX       85              2003
PEORIA -PIA         85              2003

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

HARDIMAN
Hazardous weather outlook, Apr 14, 6:13 AM CDT, 3 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
613 AM CDT FRI APR 14 2006

ILZ027>031-036>038-040>057-061>063-066>068-071>073-151100-
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-
MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS-
COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-
CLAY-RICHLAND-LAWRENCE-
613 AM CDT FRI APR 14 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

A FRONTAL SYSTEM LOCATED ACROSS CENTRAL ILLINOIS WILL INTERACT
WITH WARM MOIST AIR TO PRODUCE THUNDERSTORMS ACROSS THE AREA THIS
AFTERNOON AND INTO TONIGHT. THERE IS A SLIGHT RISK THAT SOME OF
THESE STORMS COULD BECOME SEVERE LATER THIS AFTERNOON AND INTO
TONIGHT. THE PRIMARY SEVERE WEATHER THREAT WILL BE LARGE HAIL AND
DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A FRONTAL SYSTEM WILL REMAIN OVER THE AREA FOR THE
WEEKEND...BRINGING TWO MORE ROUNDS OF THUNDERSTORMS TO THE REGION
FOR SATURDAY AND SUNDAY. BOTH DAYS...THERE IS A SLIGHT RISK THAT
SOME OF THESE STORMS COULD BE SEVERE...WITH DAMAGING WINDS AND
LARGE HAIL THE PRIMARY THREAT.

THUNDERSTORMS WILL BE POSSIBLE AGAIN TUESDAY AND TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED LATER THIS AFTERNOON AND INTO
TONIGHT. SPOTTER ACTIVATION MAY ALSO BE REQUIRED SATURDAY AND SUNDAY.

AUTEN

In the hours before

Local storm report, Apr 14, 3:55 AM CDT, 5 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
355 AM CDT FRI APR 14 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 PM     TSTM WND DMG     2 N PEORIA              40.77N 89.61W
04/13/2006                   PEORIA             IL   EMERGENCY MNGR

            BILLBOARD DOWN ON PROSPECT AVE...TREES DOWN ON
            VINCENT...REPORT FROM PEORIA COUNTY EMERGENCY MANAGER

1040 PM     TSTM WND DMG     2 N PEORIA              40.77N 89.61W
04/13/2006                   PEORIA             IL   TRAINED SPOTTER

            TREES AND TREE LIMBS DOWN IN PEORIA HEIGHTS.

1045 PM     HAIL             ALTONA                  41.12N 90.16W
04/13/2006  M0.75 INCH       KNOX               IL   CO-OP OBSERVER

            REPORT FROM ALTONA COOP OBSERVER

1045 PM     HAIL             ALTONA                  41.12N 90.16W
04/13/2006  M1.75 INCH       KNOX               IL   TRAINED SPOTTER

            REPORT FROM TRAINED SPOTTER VIA EMERGENCY MANAGER

1048 PM     HAIL             ALTONA                  41.12N 90.16W
04/13/2006  M2.75 INCH       KNOX               IL   TRAINED SPOTTER

            HAIL SIZE INCREASED FROM GOLFBALL SIZED HAIL...REPORT
            FROM TRAINED SPOTTER VIA EMERGENCY MANAGER.

1052 PM     HAIL             GALESBURG               40.95N 90.38W
04/13/2006  M0.75 INCH       KNOX               IL   TRAINED SPOTTER

            REPORT FROM TRAINED SPOTTER NEAR THE GALESBURG AIRPORT

1052 PM     HAIL             GALESBURG               40.95N 90.38W
04/13/2006  E0.88 INCH       KNOX               IL   PUBLIC

            NICKEL SIZE HAIL

1052 PM     TSTM WND GST     GALESBURG               40.95N 90.38W
04/13/2006  E70 MPH          KNOX               IL   TRAINED SPOTTER

            REPORT FROM TRAINED SPOTTER NEAR GALESBURG AIRPORT.

1052 PM     TSTM WND DMG     GALESBURG               40.95N 90.38W
04/13/2006                   KNOX               IL   PUBLIC

            TRAILER ON WESTERN EDGE OF GALESBURG MOVED OFF
            FOUNDATION. SHED BLOWN DOWN. MINOR STRUCTURAL DAMAGE AND
            TREE LIMBS DOWN. TREE BLOWN DOWN ON HOUSE. FREE STANDING
            METAL FLAGPOLE AT POST OFFICE BENT OVER.

1104 PM     HAIL             VARNA                   41.04N 89.22W
04/13/2006  M1.75 INCH       MARSHALL           IL   EMERGENCY MNGR

            REPORT FROM MARSHALL COUNTY EMERGENCY MANAGER

1104 PM     HAIL             VARNA                   41.04N 89.22W
04/13/2006  M0.75 INCH       MARSHALL           IL   EMERGENCY MNGR

1105 PM     HAIL             4 W FARMINGTON          40.70N 90.08W
04/13/2006  M1.75 INCH       FULTON             IL   EMERGENCY MNGR

1110 PM     TSTM WND GST     ROANOKE                 40.80N 89.20W
04/13/2006  M65 MPH          WOODFORD           IL   EMERGENCY MNGR

            REPORT FROM WOODFORD COUNTY EMERGENCY MANAGER

1110 PM     TSTM WND DMG     MIDDLE GROVE            40.72N 90.10W
04/13/2006                   KNOX               IL   EMERGENCY MNGR

            TREES DOWN

1112 PM     HAIL             2 NW ELMWOOD            40.80N 89.99W
04/13/2006  M0.75 INCH       KNOX               IL   EMERGENCY MNGR

1115 PM     TSTM WND DMG     FARMINGTON              40.70N 90.01W
04/13/2006                   FULTON             IL   EMERGENCY MNGR

            TRAILER BLOWN OFF FOUNDATION...POWER LINES DOWN AND TREES
            UP-ROOTED

1115 PM     HAIL             FARMINGTON              40.70N 90.01W
04/13/2006  M1.00 INCH       FULTON             IL   EMERGENCY MNGR

1115 PM     TSTM WND DMG     FARMINGTON              40.70N 90.01W
04/13/2006                   FULTON             IL   EMERGENCY MNGR

            ADDITIONAL REPORTS OF DAMAGE TO SIDING ON HOMES

1115 PM     TSTM WND GST     WASHBURN                40.92N 89.29W
04/13/2006  M60 MPH          WOODFORD           IL   EMERGENCY MNGR

1125 PM     TSTM WND DMG     3 SW TRIVOLI            40.66N 89.92W
04/13/2006                   PEORIA             IL   EMERGENCY MNGR

            BARN DAMAGED...ANIMALS MISSING. TREE TOPS OFF ESTIMATED
            10 INCHES IN DIAMETER. AT LEAST 3 POWER POLES SNAPPED OFF
            A FOOT OR MORE ABOVE GROUND.

1128 PM     HAIL             ALTONA                  41.12N 90.16W
04/13/2006  M1.75 INCH       KNOX               IL   EMERGENCY MNGR

            REPORT VIA GALVA EMERGENCY MANAGER

1130 PM     TSTM WND DMG     3 E TRIVOLI             40.69N 89.83W
04/13/2006                   PEORIA             IL   PUBLIC

            TELEPHONE POLES LEANING OVER. TREES BLOWN DOWN OVER SIDE
            ROADS. MINOR DAMAGE TO OUTBUILDINGS.

1133 PM     HAIL             BARTONVILLE             40.64N 89.66W
04/13/2006  M0.88 INCH       PEORIA             IL   EMERGENCY MNGR

1135 PM     HAIL             PEORIA                  40.74N 89.61W
04/13/2006  M1.00 INCH       PEORIA             IL   EMERGENCY MNGR

            REPORTED IN BELLVUE

1136 PM     HAIL             HANNA CITY              40.69N 89.79W
04/13/2006  M0.75 INCH       PEORIA             IL   TRAINED SPOTTER

            REPORT OF GRAPE SIZED HAIL IN HANNA CITY

1136 PM     HAIL             PEKIN                   40.57N 89.63W
04/13/2006  M1.50 INCH       TAZEWELL           IL   TRAINED SPOTTER

1136 PM     TSTM WND GST     2 S ROANOKE             40.77N 89.20W
04/13/2006  M70 MPH          WOODFORD           IL   EMERGENCY MNGR

1138 PM     HAIL             PEKIN                   40.57N 89.63W
04/13/2006  M1.75 INCH       TAZEWELL           IL   EMERGENCY MNGR

            REPORTED IN PEKIN

1138 PM     HAIL             2 N PEKIN               40.60N 89.63W
04/13/2006  M1.75 INCH       TAZEWELL           IL   EMERGENCY MNGR

1147 PM     TSTM WND DMG     EUREKA                  40.72N 89.28W
04/13/2006                   WOODFORD           IL   LAW ENFORCEMENT

            HOUSES DAMAGED AND POWER LINES DOWN JUST NORTHEAST OF
            EUREKA...ALSO FUNNEL CLOUD SIGHTED. REPORT FROM IL STATE
            POLICE DIST 8

1147 PM     HAIL             LEXINGTON               40.64N 88.78W
04/13/2006  M1.00 INCH       MCLEAN             IL   EMERGENCY MNGR

1150 PM     HAIL             MORTON                  40.61N 89.47W
04/13/2006  E0.75 INCH       TAZEWELL           IL   PUBLIC

1155 PM     HAIL             1 W PRINCEVILLE         40.93N 89.77W
04/13/2006  M0.88 INCH       PEORIA             IL   CO-OP OBSERVER

            REPORT OF 0.8 INCH HAIL AT PRINCEVILLE COOP SITE

1155 PM     HAIL             PEKIN                   40.57N 89.63W
04/13/2006  M1.00 INCH       TAZEWELL           IL   EMERGENCY MNGR

            REPORT AT THE PEKIN AIRPORT

1159 PM     HAIL             LEXINGTON               40.64N 88.78W
04/13/2006  M1.75 INCH       MCLEAN             IL   EMERGENCY MNGR

1200 AM     TSTM WND DMG     3 E DILLON              40.47N 89.48W
04/14/2006                   TAZEWELL           IL   EMERGENCY MNGR

            POWERLINES DOWN ACROSS I-155

1202 AM     HAIL             2 NW LEXINGTON          40.66N 88.81W
04/14/2006  M1.75 INCH       MCLEAN             IL   EMERGENCY MNGR

1203 AM     HAIL             PRINCEVILLE             40.93N 89.76W
04/14/2006  M2.00 INCH       PEORIA             IL   EMERGENCY MNGR

1205 AM     HAIL             4 N DUNLAP              40.92N 89.68W
04/14/2006  M1.75 INCH       PEORIA             IL   EMERGENCY MNGR

1210 AM     HAIL             ROME                    40.88N 89.51W
04/14/2006  M1.00 INCH       PEORIA             IL   TRAINED SPOTTER

            HAIL DURATION 10 MINUTES

1215 AM     HAIL             CHILLICOTHE             40.92N 89.50W
04/14/2006  M0.75 INCH       PEORIA             IL   TRAINED SPOTTER

1220 AM     HAIL             CHILLICOTHE             40.92N 89.50W
04/14/2006  M2.00 INCH       PEORIA             IL   EMERGENCY MNGR

1221 AM     HAIL             2 W METAMORA            40.79N 89.40W
04/14/2006  M0.75 INCH       WOODFORD           IL   EMERGENCY MNGR

1223 AM     HAIL             LINCOLN                 40.15N 89.37W
04/14/2006  M0.75 INCH       LOGAN              IL   NWS EMPLOYEE

1224 AM     TSTM WND DMG     LINCOLN                 40.15N 89.37W
04/14/2006                   LOGAN              IL   EMERGENCY MNGR

            SEMI OVERTURNED ON I-55 AT MILEPOST 125

1225 AM     TORNADO          1 NW LINCOLN            40.16N 89.38W
04/14/2006                   LOGAN              IL   EMERGENCY MNGR

            TORNADO TOUCHED DOWN AT MILEPOST 127 ON I-55...TORNADO
            DISSIPATED AT 1230 AM 1 MILE N OF LINCOLN

1226 AM     TSTM WND DMG     3 S TOLUCA              40.96N 89.13W
04/14/2006                   MARSHALL           IL   EMERGENCY MNGR

            POWER POLES...POWER LINES AND TREES DOWN

1227 AM     TSTM WND GST     1 E LINCOLN             40.15N 89.35W
04/14/2006  M67 MPH          LOGAN              IL   NWS EMPLOYEE

            MEASURED WIND GUST ON RSOIS UPPER AIR SURFACE EQUIPMENT
            AT THE NATIONAL WEATHER SERVICE OFFICE.

1227 AM     TSTM WND DMG     LINCOLN                 40.15N 89.37W
04/14/2006                   LOGAN              IL   EMERGENCY MNGR

            POWER LINES DOWN FOR 8 CITY BLOCKS...AIRPLANE DAMAGED AT
            LOGAN COUNTY AIRPORT

1230 AM     TSTM WND DMG     ATLANTA                 40.26N 89.23W
04/14/2006                   LOGAN              IL   EMERGENCY MNGR

            POWER LINES DOWN

1238 AM     HAIL             HALLSVILLE              40.15N 89.10W
04/14/2006  M1.75 INCH       DE WITT            IL   EMERGENCY MNGR

            GOLFBALL HAIL REPORTED ALONG A LINE FROM WAPELLA...TO
            HALLSVILLE...TO KENNEY

1238 AM     HAIL             WAPELLA                 40.22N 88.96W
04/14/2006  M1.75 INCH       DE WITT            IL   EMERGENCY MNGR

            GOLFBALL HAIL REPORTED ALONG A LINE FROM WAPELLA...TO
            HALLSVILLE...TO KENNEY

1238 AM     HAIL             KENNEY                  40.10N 89.09W
04/14/2006  M1.75 INCH       DE WITT            IL   EMERGENCY MNGR

            GOLFBALL HAIL REPORTED ALONG A LINE FROM WAPELLA...TO
            HALLSVILLE...TO KENNEY

1238 AM     HAIL             3 W CLINTON             40.15N 89.02W
04/14/2006  M0.75 INCH       DE WITT            IL   TRAINED SPOTTER

0110 AM     HAIL             LEXINGTON               40.64N 88.78W
04/14/2006  M0.75 INCH       MCLEAN             IL   PUBLIC

            PENNY SIZE HAIL ALONG I-55

0113 AM     HAIL             COLFAX                  40.57N 88.62W
04/14/2006  M1.75 INCH       MCLEAN             IL   EMERGENCY MNGR

            HAIL SWATH EXTENDING FROM LEXINGTON TO COLFAX

0115 AM     HAIL             1 NW FITHIAN            40.12N 87.89W
04/14/2006  M0.75 INCH       VERMILION          IL   LAW ENFORCEMENT

            REPORTED BY IL STATE POLICE TROOPER AT MILEPOST 200 IN
            I-74

0120 AM     HAIL             IVESDALE                39.95N 88.46W
04/14/2006  M1.00 INCH       CHAMPAIGN          IL   PUBLIC

            QUARTER SIZE HAIL. TIME ESTIMATED.

0130 AM     TSTM WND DMG     SIDELL                  39.91N 87.82W
04/14/2006                   VERMILION          IL   EMERGENCY MNGR

            SHINGLES BLOWN OFF SEVERAL HOMES. TREES UPROOTED. PORCH
            DAMAGED. BOAT WAS BLOWN INTO A TREE.

0135 AM     HAIL             PESOTUM                 39.91N 88.27W
04/14/2006  M0.88 INCH       CHAMPAIGN          IL   EMERGENCY MNGR

            NICKEL SIZE HAIL

0139 AM     HAIL             SAYBROOK                40.43N 88.53W
04/14/2006  M1.75 INCH       MCLEAN             IL   EMERGENCY MNGR

            HAIL SWATH FROM COLFAX TO SAYBROOK

&&

GEELHART
Local storm report, Apr 14, 6:37 AM CDT, 3 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
637 AM CDT FRI APR 14 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     HAIL             3 SW (PIA)PEORIA ARPT   40.63N 89.72W
04/13/2006  M0.88 INCH       PEORIA             IL   CO-OP OBSERVER

            NICKEL SIZE HAIL.

1130 PM     TSTM WND DMG     3 SW (PIA)PEORIA ARPT   40.63N 89.72W
04/13/2006                   PEORIA             IL   CO-OP OBSERVER

            3 TO 4 INCH DIAMETER TREE LIMB DOWN.

1220 AM     HAIL             1 N CHILLICOTHE         40.91N 89.50W
04/14/2006  E1.75 INCH       PEORIA             IL   CO-OP OBSERVER

            JUST UNDER GOLFBALL SIZE.

&&

GEELHART
Local storm report, Apr 14, 7:28 AM CDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
728 AM CDT FRI APR 14 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     HAIL             3 S GRIDLEY             40.70N 88.88W
04/13/2006  E1.00 INCH       MCLEAN             IL   PUBLIC

            QUARTER SIZE HAIL.

1130 PM     TSTM WND DMG     3 S GRIDLEY             40.70N 88.88W
04/13/2006                   MCLEAN             IL   PUBLIC

            MANY LARGE MACHINE SHEDS DOWN FROM 1 TO 3 MILES SOUTH OF
            GRIDLEY...ALONG COUNTY ROAD 2025E. BARNS DAMAGED.

1215 AM     HAIL             2 SSW CAMP GROVE        41.05N 89.65W
04/14/2006  M1.50 INCH       MARSHALL           IL   CO-OP OBSERVER

            WALNUT SIZE HAIL.

1230 AM     HAIL             1 N ROANOKE             40.79N 89.19W
04/14/2006  E0.75 INCH       WOODFORD           IL   CO-OP OBSERVER

&&

GEELHART
Local storm report, Apr 14, 9:49 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
949 AM CDT FRI APR 14 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0948 AM     HAIL             ATHENS                  39.96N 89.72W
04/14/2006  E0.75 INCH       MENARD             IL   EMERGENCY MNGR

&&

GEELHART
Local storm report, Apr 14, 9:50 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
950 AM CDT FRI APR 14 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 AM     HAIL             PETERSBURG              40.01N 89.85W
04/14/2006  M0.75 INCH       MENARD             IL   TRAINED SPOTTER

&&

GEELHART

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 9:46 PM CDTTornado WarningILXKnox44 min
Apr 13, 10:29 PM CDTTornado WarningILXKnox46 min
Apr 13, 10:41 PM CDTSevere Thunderstorm WarningILXMarshall49 min
Apr 13, 10:51 PM CDTSevere Thunderstorm WarningILXMarshall, Peoria, Stark54 min
Apr 13, 10:59 PM CDTSevere Thunderstorm WarningILXFulton61 min
Apr 13, 11:04 PM CDTSevere Thunderstorm WarningILXMcLean56 min
Apr 13, 11:12 PM CDTSevere Thunderstorm WarningILXPeoria, Tazewell, Woodford63 min
Apr 13, 11:15 PM CDTTornado WarningILXKnox30 min
Apr 13, 11:22 PM CDTSevere Thunderstorm WarningILXPeoria, Tazewell53 min
Apr 13, 11:41 PM CDTSevere Thunderstorm WarningILXMcLean64 min
Apr 13, 11:44 PM CDTSevere Thunderstorm WarningILXMarshall, Peoria, Stark61 min
Apr 13, 11:52 PM CDTSevere Thunderstorm WarningILXMcLean53 min
Apr 13, 11:56 PM CDTSevere Thunderstorm WarningILXDeWitt, Logan64 min
Apr 14, 12:01 AM CDTSevere Thunderstorm WarningILXMcLean48 min
Apr 14, 12:15 AM CDTSevere Thunderstorm WarningILXTazewell30 min
Apr 14, 12:16 AM CDTSevere Thunderstorm WarningILXMarshall, Woodford59 min
Apr 14, 12:24 AM CDTSevere Thunderstorm WarningILXChampaign, Piatt66 min
Apr 14, 12:28 AM CDTTornado WarningILXLogan36 min
Apr 14, 12:35 AM CDTTornado WarningILXDeWitt, Macon40 min
Apr 14, 12:54 AM CDTSevere Thunderstorm WarningILXVermilion61 min
Apr 14, 12:56 AM CDTSevere Thunderstorm WarningILXMcLean64 min
Apr 14, 1:08 AM CDTSevere Thunderstorm WarningILXPiatt37 min
Apr 14, 1:22 AM CDTTornado WarningILXPiatt23 min
Apr 14, 1:31 AM CDTTornado WarningILXChampaign, Douglas29 min
Apr 14, 1:50 AM CDTSevere Thunderstorm WarningILXChampaign41 min
Apr 14, 8:59 AM CDTSevere Thunderstorm WarningILXFulton, Schuyler27 min
Apr 14, 9:17 AM CDTSevere Thunderstorm WarningILXCass, Mason, Menard58 min
Apr 14, 10:19 AM CDTSevere Thunderstorm WarningILXMacon49 min
Apr 14, 6:19 PM CDTSevere Thunderstorm WarningILXVermilion41 min
Apr 14, 6:44 PM CDTTornado WarningILXVermilion16 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.